# SDR SWAA2013040814504

- Difficulty date: March 27, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 20,489 hours, 12,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN O/B FWD FASTENER HOLE ON SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 45.5.  REPAIRED BEAM PER EA.
